Sunday, November 09, 2008

*zzz* wha?

I started on Lexapro last weekend, and this stuff has me all jacked up. I'm hungry all day long but when I eat I feel like I'm going to ralph -this was a real bummer on Friday when I went to a $50/plate lunch. The food was stellar but every bite made me nauseous. Thank goodness I didn't pay for it.

What's most annoying, however, is that my sleep is getting messed up. The past 4 mornings, I've woken up no later than 5:30, and that's just not fair. This morning, Ace was nice enough to sleep in till almost 8, giving me over 2 hours to toss and turn. I got up for about half an hour while Drew met with the Dish Network tech, then snuggled back into bed for about 2 hours. I tossed and turned till around 11:30 and got up feeling awful and jittery. I spent the next several hours staring blankly at the tv, enriching my life with episodes of MTV's "True Life."

After Ace went to sleep, Drew pulled out a new version of his favorite board game to learn so we could play as I'd promised. Unfortunately, I didn't hear a word he said as he told me about all the new rules. He finally said "do you just want to go to bed?"

Poor guy looked so disappointed. I split tonight's pill in half so maybe I'll get more normal sleep tonight and be able to play Drew's favorite game with him and not write such mind-numbingly boring posts on my blog...

14 comments:

regan said...

what's the new game?

Aidan's mom said...

I used to sell an antidepressant back in my pharma rep days. When somebody is experiencing what you are, usually I would suggest to the doc that he have his patient change their dosing regimen. For instance, if you are taking your pill in the morning, try taking it in the evening instead or vice versa.

Just a thought.

HEATHER said...

Poor you. That sounds really bad. Unless you are taking it for sleep you may find it better to take it first thing in the morning. That way it can work through your system and not keep you up at night. Or at least that is what I have found works with my Effexor XR. Good Luck!

Jen said...

I was stoned out of my gourd on something like this before. I had to quit taking it. My brother walked in and found me rocking back and forth staring at the floor. HAHHAA He flipped out. I quit taking it immediately. Hope it gets better, sometimes it takes a while to get into your system and adjust.

Brou HahHah said...

Hey! It's a great time to get into Electric Football! If you nod off, well, just turn the board on! BUUUUUUZZZZZZZ! I mean, you can't nod off to that!

My capcha is 'uncuz".

mrs. misenar said...

i take these same meds...and only do a 1/2 a pill dose. call me!

Dr. Wifey said...

i take lexapro too. my only complaint is that i feel freaky if i miss a dose

sinister_n_evil said...

this blog is what you should be telling your doctor... not your blogging public... yes we care but your doctor is the one that can help... not us... if it is making you edgy, they can adjust the dosage instead of you self medicating... that is a BIG NO NO when it comes to those types of meds... big examples are Charity and rob's Mom...

Koontah said...

Gonna have to agree. Leave the dosing adjustments to the professionals. Self medicating can do more damage than good, and most doctors will do this sort of thing over the phone.

Koontah said...

Did you guys get the Monopoly with the electronic banking system????

i'm black betty said...

i agree with sinister and koontah, and personal experience...you need to tell your doctor. your dose is probably too high, and he/she can adjust that very easily. don't try to do it yourself...look at my mom, girl. i know! :P

Rob the Webkahunah said...

If Drew got another expansion to Settlers of Catan and it didn't put you to sleep, i would be more surprised.

Crawdaddy79 said...

Having trouble sleeping? Try reading this blog post!

Stacey said...

Regan - it's the Cities and Nights expansion for Settlers of Catan. We played it last night and HOLY BUNCH OF RULES, BATMAN.